# SDR DL76G091937

- Difficulty date: December 5, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 41,546 hours, 13,177 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Indicator
- Part number: 0660117110
- Condition: Failed
- Location: Vsi
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RTB DUE TO CAPTAINS VSI BLANKING. SWAPPING C/O FOLLOWING DELTA MCC REQUEST. VSI FOUND FAULTY - PROBABLY STORE FAIL. PROPER CONFIGURATION RESET CAPTAIN VSI REPLACED IAW AMM 34-22-06-004-001. CHECK C/O THROUGHOUT 2 HOURS. NO FAULT FOUND. ETOPS CATEGORY 'E':  PROBLEMS WITH SYS CRITICAL TO ETOPS.
